Translator Disclaimer
April, 2007 Small gaps in coefficients of $L$-functions and $\mathfrak{B}$-free numbers in short intervals
Emmanuel Kowalski, Olivier Robert, Jie Wu
Rev. Mat. Iberoamericana 23(1): 281-326 (April, 2007).

Abstract

We discuss questions related to the non-existence of gaps in the series defining modular forms and other arithmetic functions of various types, and improve results of Serre, Balog and Ono, and Alkan using new results about exponential sums and the distribution of $\mathfrak{B}$-free numbers.

Citation

Download Citation

Emmanuel Kowalski. Olivier Robert. Jie Wu. "Small gaps in coefficients of $L$-functions and $\mathfrak{B}$-free numbers in short intervals." Rev. Mat. Iberoamericana 23 (1) 281 - 326, April, 2007.

Information

Published: April, 2007
First available in Project Euclid: 1 June 2007

zbMATH: 1246.11099
MathSciNet: MR2351136

Subjects:
Primary: 11F12, 11F30, 11F66, 11L15, 11N25

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.23 • No. 1 • April, 2007
Back to Top